# SDR ZZDA2011534

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE DOOR JAMB AFT STRAP PANEL, LONG L15L, CRACKED.  ACCOMPLISHED STRAP PANEL DOUBLER REPAIR PER B717 SRM 51-70-10.
